# SDR R61A2020123100959

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND CORROSION ON REAR FUSELAGE FLOOR SUPPORT GUSSET PN 170-60257-001 AT FR 90 RBL 12.  REPLACED IAW SRM 51-43-01, SEE AAR NRC NR 4500827-2000-0041 FOR WORK PERFORMED.
